# SDR ASAA2019071730086

- Difficulty date: July 17, 2019
- Submitted: July 18, 2019
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 43,892 hours, 13,208 cycles
- System (JASC): 4990 · APU Oil System
- Part: Module
- Part number: 41310203
- Part serial: 5716
- Condition: Failed
- Location: Apu
- Part time: 9,113 hours, 16,111 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU HAS HISTORY OF MULTIPLE CSS ATTEMPTS WITH FAULT LIGHT PRI: 2 ETOPS INSTALLATION TASK AFFECTS APU ON DEMAND IN-FLIGHT START CAPABILITY. UPON COMPLETION, CONTACT MAINTENANCE CONTROL AND REPORT THAT THIS TASK HAS AFFECTED APU IN-FLIGHT START CAPABILITY. GROUNDED - YES. REMOVED AND REPLACED APU LUBE MODULE REF AMM 49-91-11. OPS CHECK GOOD NO DEFECT NOTED.
